# SDR DALA2021092005575

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frm 30-31 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION INTERNAL STRUCTURE SUPPORT ANGLE LOCATED BTW FR30 TO FR31 AT STR 42L IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE SUPPORT ANGLE PER A320 SRM 51-42-11. (1952178)
